MAUDE Adverse Event Report: AVANOS MEDICAL INC. ENTERAL DEVICE DECLOGGING SYSTEM; DH CPK CLOG ZAPPER ACCESSORIES

AVANOS MEDICAL INC. ENTERAL DEVICE DECLOGGING SYSTEM; DH CPK CLOG ZAPPER ACCESSORIES
Model Number 20-0002
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 component code: solution.The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.Root cause could not be determined.All information reasonably known as of 23-jul-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported a nurse having some splash in her eye from the clog zapper solution.Additional information received 30-jun-2025 the nurse attended the emergency department (ed) on advice from the poisons information centre.The advice was to go to ed and get triaged.The trauma provider did a litmus test which brought an abnormal reading.The treatment in ed involved a "local anesthetic to both eyes and an osmotic irrigation solution to draw out any chemicals in the eyes until the litmus reading is acceptable.Then eyes examined for damage plus follow-up appointment in outpatients."the nurse was wearing glasses but was looking down while reading the instructions to a second nurse doing the procedure and the solution sprayed into the eyes." no injury was sustained.

Brand Name
ENTERAL DEVICE DECLOGGING SYSTEM
Common Device Name
DH CPK CLOG ZAPPER ACCESSORIES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22579525
Report Number2026095-2025-00019
Device Sequence Number20840341
Product Code KNT
UDI-Device Identifier00350770456096
UDI-Public(01)00350770456096
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K970178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20-0002
Device Catalogue Number20-0002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale